Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 132, Number 4
HTML articles powered by AMS MathViewer

Parametric decomposition of powers of ideals versus regularity of sequences
Shiro Goto and Yasuhiro Shimoda PDF
Proc. Amer. Math. Soc. 132 (2004), 929-933
On $q$-analogues of the Euler constant and Lerch’s limit formula
Nobushige Kurokawa and Masato Wakayama PDF
Proc. Amer. Math. Soc. 132 (2004), 935-943
Symmetric word equations in two positive definite letters
Christopher J. Hillar and Charles R. Johnson PDF
Proc. Amer. Math. Soc. 132 (2004), 945-953
Primes generated by elliptic curves
Graham Everest, Victor Miller and Nelson Stephens PDF
Proc. Amer. Math. Soc. 132 (2004), 955-963
A quasi-Hopf algebra freeness theorem
Peter Schauenburg PDF
Proc. Amer. Math. Soc. 132 (2004), 965-972
Self-normalizing Sylow subgroups
Robert M. Guralnick, Gunter Malle and Gabriel Navarro PDF
Proc. Amer. Math. Soc. 132 (2004), 973-979
Some numerical invariants of local rings
Josep Àlvarez Montaner PDF
Proc. Amer. Math. Soc. 132 (2004), 981-986
Hecke algebras for the basic characters of the unitriangular group
Carlos A. M. André PDF
Proc. Amer. Math. Soc. 132 (2004), 987-996
Control of radii of convergence and extension of subanalytic functions
Edward Bierstone PDF
Proc. Amer. Math. Soc. 132 (2004), 997-1003
Strong comparison principle for solutions of quasilinear equations
M. Lucia and S. Prashanth PDF
Proc. Amer. Math. Soc. 132 (2004), 1005-1011
Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity
Adimurthi and Massimo Grossi PDF
Proc. Amer. Math. Soc. 132 (2004), 1013-1019
On a relaxation approximation of the incompressible Navier-Stokes equations
Yann Brenier, Roberto Natalini and Marjolaine Puel PDF
Proc. Amer. Math. Soc. 132 (2004), 1021-1028
Sebestyén moment problem: The multi-dimensional case
Dan Popovici and Zoltán Sebestyén PDF
Proc. Amer. Math. Soc. 132 (2004), 1029-1035
On partial actions and groupoids
Fernando Abadie PDF
Proc. Amer. Math. Soc. 132 (2004), 1037-1047
On some special polynomials
V. V. Karachik PDF
Proc. Amer. Math. Soc. 132 (2004), 1049-1058
On injective or dense-range operators leaving a given chain of subspaces invariant
Bamdad R. Yahaghi PDF
Proc. Amer. Math. Soc. 132 (2004), 1059-1066
Differentiability of cone-monotone functions on separable Banach space
Jonathan M. Borwein, James V. Burke and Adrian S. Lewis PDF
Proc. Amer. Math. Soc. 132 (2004), 1067-1076
Unique continuation for second-order parabolic operators at the initial time
Paolo Albano and Daniel Tataru PDF
Proc. Amer. Math. Soc. 132 (2004), 1077-1085
On the uniqueness of the ergodic maximal function
Roger L. Jones PDF
Proc. Amer. Math. Soc. 132 (2004), 1087-1090
$C^n$ interval maps not Borel conjugate to any $C^{\infty }$ map
Sylvie Ruette PDF
Proc. Amer. Math. Soc. 132 (2004), 1091-1093
A remark on global existence for small initial data of the minimal surface equation in Minkowskian space time
Hans Lindblad PDF
Proc. Amer. Math. Soc. 132 (2004), 1095-1102
Minimal displacement and retraction problems in infinite-dimensional Hilbert spaces
Krzysztof Bolibok PDF
Proc. Amer. Math. Soc. 132 (2004), 1103-1111
Spectral radii and eigenvalues of subdivision operators
Di-Rong Chen PDF
Proc. Amer. Math. Soc. 132 (2004), 1113-1123
The splitting problem for subspaces of tensor products of operator algebras
Jon Kraus PDF
Proc. Amer. Math. Soc. 132 (2004), 1125-1131
Approximation in reflexive Banach spaces and applications to the invariant subspace problem
Isabelle Chalendar, Jonathan R. Partington and Martin Smith PDF
Proc. Amer. Math. Soc. 132 (2004), 1133-1142
An estimate for the number of bound states of the Schrödinger operator in two dimensions
Mihai Stoiciu PDF
Proc. Amer. Math. Soc. 132 (2004), 1143-1151
Mansfield’s imprimitivity theorem for arbitrary closed subgroups
Astrid an Huef and Iain Raeburn PDF
Proc. Amer. Math. Soc. 132 (2004), 1153-1162
An asymptotic stability result for scalar delayed population models
Teresa Faria PDF
Proc. Amer. Math. Soc. 132 (2004), 1163-1169
Common Borel directions of a meromorphic function with zero order and its derivative
Tien-Yu Peter Chern PDF
Proc. Amer. Math. Soc. 132 (2004), 1171-1175
Minimal vectors in arbitrary Banach spaces
Vladimir G. Troitsky PDF
Proc. Amer. Math. Soc. 132 (2004), 1177-1180
Nonnegative unitary operators
K.-H. Förster and B. Nagy PDF
Proc. Amer. Math. Soc. 132 (2004), 1181-1193
A uniform Fourier restriction theorem for surfaces in $\mathbb {R}^{3}$
Daniel M. Oberlin PDF
Proc. Amer. Math. Soc. 132 (2004), 1195-1199
Convergence of sequences of pairwise independent random variables
N. Etemadi and A. Lenzhen PDF
Proc. Amer. Math. Soc. 132 (2004), 1201-1202
The influence of deterministic noise on empirical measures generated by stationary processes
Youri Davydov and Ričardas Zitikis PDF
Proc. Amer. Math. Soc. 132 (2004), 1203-1210
Dendrites and light mappings
Janusz J. Charatonik and Paweł Krupski PDF
Proc. Amer. Math. Soc. 132 (2004), 1211-1217
On group operations on homogeneous spaces
Yevhen Zelenyuk PDF
Proc. Amer. Math. Soc. 132 (2004), 1219-1222
Bundles with periodic maps and mod $p$ Chern polynomial
Jan Jaworowski PDF
Proc. Amer. Math. Soc. 132 (2004), 1223-1228
Morava $K$-theory of extraspecial $2$-groups
Björn Schuster and Nobuaki Yagita PDF
Proc. Amer. Math. Soc. 132 (2004), 1229-1239